# SDR UALA2012020900778

- Difficulty date: February 9, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,146 hours, 10,554 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Guard
- Condition: Broken
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST AREA STAIRWELL-SMOKE DET PANEL-GUARDS NEEDED FOR 2 BUTTONS.  1-DTRA ZONE1. 2-DTRB Z 2.  PLASTIC GUARDS BROKE OFF AT SMOKE DET PANEL.  ALL SWITCHES OPS NORMAL, ONLY GUARDS MISSING. NIS FRA. CF PER GMM.  REPLACED SWITCH GUARDS REFERENCE IPC 26-14-50-002 ITEM 55.
